• JR1969's Avatar

    JR1969 started following

    User: lawcreate

  • JR1969's Avatar

    JR1969 shared an experience

    Side Effects: 9 moths post surgery, no major problems. Do have problems with hips. Sometimes stiff when sitting or a little pain if I sleep on my sides. Nothing major. I have trouble draining bladder. I wear pads daily as I do sometimes leak. Do not have the urge to urinate like I used to. I have been to pT and she had me do kegels, elevators and other exercises to work the pelvic floor. Also suggested ways to relax, will be getting a "squatty Potty and see if that helps. SOme days better than others. Had a check up over a week ago, no call from doc with results yet.

  • JR1969's Avatar
  • JR1969's Avatar

    JR1969 wrote on jihorn's wall

    Just wondering how you are doing. I was through most of the same treatment as you. I was at first supposed to do the internal radiation as well but medical oncologist said no, it would ruin my sex life. Is that true? Haven't seen a recent update on here from you so hoping yyou get on here once in a while. Since we have similar experience jsut curious what to expect. Thanks, Jackie

  • JR1969's Avatar

    JR1969 shared an experience

    Side Effects

  • JR1969's Avatar

    JR1969 wrote on mariarexie's wall

    wondering how you are doing now. Since your experience is similar to mine just wondering how it is going. Hope you are well and life is good!